# SDR UALA2010041201221

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,701 hours, 20,015 cycles
- Engine: Pwa PW2040
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pca
- Condition: No Test
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ELEV RT HYD PCA FAILS ELEV PCU MONITOR SYS TEST.  REMOVED RT ELEVATOR RT HYD PCA.  REPLACED RT ELEVATOR RT PCA, OPS CHECK AND LEAK CHECK OK.
